Follow up from INR of 7.5

It was Tuesday when my INR was 7.5 and I was due back at the hospital for another test yesterday..

On Wed I started to feel quite unwell and the gastro oesophageal reflux that I had developed following Ablation was particularly troublesome burning the throat and stomoach stinging..

On Thursday morning I felt really ill and my head felt like it was going to explode...I thought I had better go back to bed when my legs just buckled underneath...l dragged myself into bed and fell asleep but when I woke up I was shivering uncontrollably and my teeth were chattering...

I rang the DR who sent an ambulance and had an ECG I had a very high temperature...

I was kept in had blood test which shows an infection and then chest xray and another ECG...Which were all clear...

I have been waiting for months to see consultant 're the oesphosigus ...

My throat is so sore that I cannot swallow anything not even water at the moment.and I have been vomiting bile all night...

The antibiotics get stuck in the wind pipe and the I have to cough and make myself sick to release(I hope this is not to much information)

I was told to start taking the Warfarin again yesterday but I can't get them down in fact I can't even talk properly the throat is so painfull.

I am just going to see whether l can manage to go downstairs or take a bath...

Maybe it was this infection that sent the INR soaring...


8 Replies

  • So sorry to hear all this, Carol. It sounds very unpleasing and not at all nice for you. But perhaps it will be possible to get a proper investigation and have it sorted. I am hoping you can have some medication that doesn't need swallowing and that you'll soon not only be feeling much improved but better off in that you can get a swift diagnosis and treatment. All the best. So good of you to keep us posted. x

  • Oh dear Carol, I hope you get to the bottom of this and feel better soon.

    What a worry for you.

    Pat x

  • Hi Carol - Sorry to hear this, life can be such a struggle sometimes. I can't stress how much gargling with virgin coconut oil and drinking honey and lemon helped my throat a few months ago. Wishing you well again.

    Jean x

  • I'm sorry this is difficult for you- perhaps you could crush the warfarin tablets and mix with some fluid? Best to check it's ok t do this first?

  • So sorry to hear you are having a troublesome time Carol just when the ablation had left you AF free and things were on the up. It is some time now since you started with the stomach issue and I do hope this latest awful experience gets you fast tracked to a GI specialist as you have been waiting such a long time.

    In the meantime, well I am stumped on the advice front especially as you cant swallow. Trust it to be the weekend when your GP is unavailable for advice. Is it worthwhile calling 111 and asking to speak with a doctor for suggestions and support. It must be very frightening for you. Do you have someone with you for support, I do hope so.

    Keep posting here throughout the evening if any of us can give you some support and comfort. Take care, thinking of you. Big hugs.

    Dee x

  • Sorry you are unwell. I do hope things ger sorted for you soon.

  • Sorry to hear that Carol. been out all day hence delay. I feel for you.


  • Thank you all so much for your kind words of support..

    I wasn't getting any better and a friend who came around to see if I needed anything insisted I ring 111(you know what it's like we are all good at looking after others but not ourselves)

    10 mins later we were on our way to Warrington hospital were I was prescribed a multi spectrum antibiotic back home and in bed now....

    So hopefully I will start to feel better soon ....As I still feel nauseous I can't face taking the Warfarin just at the moment....I just want to get over this first....I can't remember ever feeling so poorly ....

    Thank you once again.

    Keep well and look after yourselves.

    Carol. X

You may also like...